We consider 3-regular planar matchstick graphs, i. e. those whichhave a planar embedding such that all edge lengths are equal, with given girth g. For girth 3 it is known that such graphs exist if and only if the number of vertices n is an even integer larger or equal to 8. Here we prove that such graphs exist for girth g = 4 if and only if n is even and at least 20. We provide an example for girth g = 5 consisting of 180 vertices.

3-regular matchstick graphs with given girth / S., Kurz; Mazzuoccolo, Giuseppe. - In: GEOMBINATORICS. - ISSN 1065-7371. - STAMPA. - 19:(2009), pp. 156-175.

3-regular matchstick graphs with given girth

MAZZUOCCOLO, Giuseppe
2009-01-01

Abstract

We consider 3-regular planar matchstick graphs, i. e. those whichhave a planar embedding such that all edge lengths are equal, with given girth g. For girth 3 it is known that such graphs exist if and only if the number of vertices n is an even integer larger or equal to 8. Here we prove that such graphs exist for girth g = 4 if and only if n is even and at least 20. We provide an example for girth g = 5 consisting of 180 vertices.
19
156
175
3-regular matchstick graphs with given girth / S., Kurz; Mazzuoccolo, Giuseppe. - In: GEOMBINATORICS. - ISSN 1065-7371. - STAMPA. - 19:(2009), pp. 156-175.
S., Kurz; Mazzuoccolo, Giuseppe
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

Licenza Creative Commons
I metadati presenti in IRIS UNIMORE sono rilasciati con licenza Creative Commons CC0 1.0 Universal, mentre i file delle pubblicazioni sono rilasciati con licenza Attribuzione 4.0 Internazionale (CC BY 4.0), salvo diversa indicazione.
In caso di violazione di copyright, contattare Supporto Iris

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11380/688652
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact